# SDR 97ZZZX1385

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BK117A1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bevel Gear
- Part number: 4639311001
- Condition: Defective
- Location: T/R Gearbox
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

COULD NOT GET A GOOD BACKLASH AND CONTACT PATTERN TOGETHER AS REQUIRED BY CURRENT BK117REM305 MANUAL.  PART CAME WITHOUT MANUFACTURER'S CONTACT PRINTS MADE AT MANUFACTURING.
